Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 52, NWS Los Angeles, CA

April 26, 2012

NWS Los Angeles, CA issued this small craft advisory at Apr 26, 2012, 8:57 PM PDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2012, 8:57 PM PDT (03:57 UTC)
Expired
Apr 27, 2012, 12:00 PM PDT
In force
15 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

213 
WHUS76 KLOX 270357
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
857 PM PDT THU APR 26 2012

PZZ670-673-676-271200-
/O.NEW.KLOX.SC.Y.0052.120427T0357Z-120427T1900Z/
/O.CON.KLOX.GL.W.0022.120427T1900Z-120429T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
857 PM PDT THU APR 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO 3 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON PDT FRIDAY.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS CAN BE EXPECTED TONIGHT THROUGH FRIDAY MORNING.
  NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 40
  KNOTS FRIDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. STEEP SEAS
  8 TO 13 FEET CAN BE EXPECTED WITH THE GALE FORCE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-271000-
/O.NEW.KLOX.SC.Y.0052.120427T0357Z-120427T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
857 PM PDT THU APR 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY.

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30
  KNOTS WILL DIMINISH TO 10 TO 20 KNOTS LATE TONIGHT. WINDS WILL
  BE STRONGEST OVER THE WESTERN PORTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
430 
WHUS76 KLOX 270947
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
247 AM PDT FRI APR 27 2012

PZZ650-271800-
/O.CAN.KLOX.SC.Y.0052.000000T0000Z-120427T1000Z/
/O.NEW.KLOX.SC.Y.0053.120427T2200Z-120428T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
247 AM PDT FRI APR 27 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT SATURDAY...


THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT SATURDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS WILL DEVELOP THIS AFTERNOON ACROSS THE WESTERN
  PORTION OF THE SANTA BARBARA CHANNEL. WINDS WILL PERSIST THROUGH
  THE OVERNIGHT HOURS...THEN DIMINISH EARLY SATURDAY MORNING. SEAS
  WILL BE BETWEEN 5 AND 7 FT WITH A DOMINANT PERIOD OF 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-673-676-271800-
/O.CON.KLOX.SC.Y.0052.000000T0000Z-120427T1900Z/
/O.CON.KLOX.GL.W.0022.120427T1900Z-120429T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
247 AM PDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT
SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS CAN BE EXPECTED THIS MORNING. NORTHWEST WINDS WILL
  INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS FRIDAY
  AFTERNOON THROUGH LATE SATURDAY NIGHT. STEEP SEAS 8 TO 13 FEET
  CAN BE EXPECTED WITH THE GALE FORCE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
355 
WHUS76 KLOX 271537
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
837 AM PDT FRI APR 27 2012

PZZ670-673-676-272345-
/O.CON.KLOX.SC.Y.0052.000000T0000Z-120427T1900Z/
/O.CON.KLOX.GL.W.0022.120427T1900Z-120429T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
837 AM PDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT
SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 35 KNOTS CAN BE EXPECTED THIS MORNING. NORTHWEST WINDS WILL
  INCREASE TO 20 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS BY NOON
  TODAY THROUGH LATE SATURDAY NIGHT. STEEP SEAS 8 TO 13 FEET CAN
  BE EXPECTED WITH THE GALE FORCE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-272345-
/O.CON.KLOX.SC.Y.0053.120427T2200Z-120428T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
837 AM PDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO
  25 KNOTS WILL DEVELOP THIS AFTERNOON ACROSS THE WESTERN PORTION
  OF THE SANTA BARBARA CHANNEL. WINDS WILL PERSIST THROUGH THE
  OVERNIGHT HOURS...THEN DIMINISH EARLY SATURDAY MORNING. SEAS
  WILL BE BETWEEN 5 AND 7 FT WITH A DOMINANT PERIOD OF 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
286 
WHUS76 KLOX 271856
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1156 AM PDT FRI APR 27 2012

PZZ670-673-676-280300-
/O.EXP.KLOX.SC.Y.0052.000000T0000Z-120427T1900Z/
/O.CON.KLOX.GL.W.0022.120427T1900Z-120429T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
1156 AM PDT FRI APR 27 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON PDT TODAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL 
  GUSTS TO 35 KNOTS CAN BE EXPECTED THIS MORNING. NORTHWEST 
  WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS 35 TO 40 
  KNOTS BY NOON TODAY THROUGH LATE SATURDAY NIGHT. STEEP SEAS 8 
  TO 13 FEET CAN BE EXPECTED WITH THE GALE FORCE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-280300-
/O.CON.KLOX.SC.Y.0053.120427T2200Z-120428T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
1156 AM PDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 
  25 KNOTS WILL DEVELOP THIS AFTERNOON ACROSS THE WESTERN 
  PORTION OF THE SANTA BARBARA CHANNEL. WINDS WILL PERSIST 
  THROUGH THE OVERNIGHT HOURS...THEN DIMINISH EARLY SATURDAY 
  MORNING. SEAS WILL BE BETWEEN 5 AND 7 FT WITH A DOMINANT 
  PERIOD OF 8 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 26, 8:40 PM PDT, 17 minutes earlier.

Area forecast discussion, Apr 26, 8:40 PM PDT, 17 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
840 PM PDT THU APR 26 2012

.SYNOPSIS...
AS A LOW PRESSURE SYSTEM MOVES OFF TO THE EAST...LOW CLOUDS AND FOG
ARE EXPECTED TO FORM ALONG THE LOS ANGELES COAST OVERNIGHT. FRIDAY
WILL BE DRY AND WARMER WITH NORTHWEST FLOW. AS A RIDGE OF HIGH
PRESSURE BUILDS OVER THE WEEKEND...TEMPERATURES WILL CLIMB ABOVE
NORMAL FOR MOST AREAS...ESPECIALLY ON SATURDAY. NEXT WEEK LOOKS DRY
AND COOLER.

&&

.SHORT TERM (TONIGHT-SUN)...PLENTY OF STRATOCU LINGERED THIS EVENING
OVER THE L.A. COUNTY VLYS AND MTNS AND PORTIONS OF THE VTU COUNTY
MTNS. A FEW CLOUDS WERE ALSO NOTED OVER THE SBA COUNTY MTNS AND
INTERIOR VALLEYS AS WELL. ELSEWHERE...SKIES BECAME MOSTLY CLEAR
AFTER SUNSET. OVERNIGHT...IT LOOKS LIKE THE CLOUDS SHOULD DISSIPATE
S OF THE MTNS...BUT SHOULD INCREASE ALONG THE N MTNS SLOPES AS NW TO
N FLOW INCREASES. EVEN SO...A WEAK EDDY SHOULD DEVELOP SOME MARINE
LAYER CLOUDS LATER TONIGHT ALONG THE IMMEDIATE L.A. COUNTY COAST.
BREEZY NW WINDS SHOULD ALSO LINGER THRU THE NIGHT ALONG PORTIONS OF
THE CENTRAL COAST...AND BELOW AND THRU THE PASSES AND CANYONS OF THE
SANTA YNEZ RANGE AND SBA COUNTY S COAST.

A BROAD NW FLOW ALOFT WITH INCREASING 500 MB HEIGHTS CAN BE
EXPECTED THRU FRI. AN UPPER RIDGE WILL LINGER OFF THE COAST FRI
NIGHT AND SAT...THEN WEAK UPPER LEVEL TROFFINESS WILL MOVE INTO THE
REGION FOR SAT NIGHT AND SUN. A FEW LINGERING CLOUDS ON THE N MTN
SLOPES WILL DISSIPATE FRI MORNING...WITH MOSTLY CLEAR SKIES EXPECTED
TO PREVAIL FOR THE MOST PART ACROSS THE REGION FRI THRU SUN.
HOWEVER...A FEW MARINE LAYER CLOUDS CANNOT BE RULED OUT ALONG THE
IMMEDIATE CENTRAL COAST AND L.A. COUNTY COAST SAT NIGHT AND EARLY
SUN. OFFSHORE FLOW IS EXPECTED DURING THE NIGHT AND MORNING HOURS
DURING THE PERIOD...WITH SOME GUSTY WINDS POSSIBLE BELOW AND THRU
THE PASSES AND CANYONS...ESPECIALLY FRI NIGHT AND SAT MORNING. GUSTY
SUNDOWNER WINDS WILL ALSO BE POSSIBLE FOR THE SANTA YNEZ RANGE AND
SBA COUNTY S COAST FRI EVENING AND AGAIN SAT EVENING...ALTHO IT
LOOKS LIKE WINDS FRI EVENING COULD BE STRONGER AND MAY REQUIRE A
WIND ADVISORY. TEMPS ARE FORECAST TO WARM TO NEAR NORMAL ON FRI...
THEN INCREASE TO SEVERAL DEGREES ABOVE NORMAL FOR SAT BEFORE COOLING
SLIGHTLY FOR SUN.

***FROM PREVIOUS DISCUSSION***

.LONG TERM (MON-THU)...
MODELS CONTINUE TO SHOW FAIRLY GOOD AGREEMENT IN THE LONGER RANGE
PATTERN...WITH THE ELONGATED UPPER TROUGH EXTENDING OFFSHORE OVER
THE SW CALIFORNIA COAST...PERSISTING THROUGH LATE IN THE PERIOD.
EVENTUALLY A VERY WEAK CLOSED LOW IS FORECAST TO FORM OVER THE BAJA
PENINSULA. CONDITIONS FOR SW CALIFORNIA ARE EXPECTED TO REMAIN WARM
AND DRY THROUGH THE EXTENDED...WITH COASTAL LOW CLOUDS AND FOG
AFFECTING THE SOUTHERN COASTLINE FOR THE LATE NIGHT TO EARLY MORNING
HOURS. THE LAYER WILL LIKELY DEEPEN ENOUGH TO PUSH CLOUDS INTO THE
SAN GABRIEL VALLEY.

&&

.AVIATION...27/0000Z...MODERATE CONFIDENCE OVERALL IN THE CURRENT
TAF PACKAGE...EXCEPT GENERALLY HI CONFIDENCE WITH VFR CONDITIONS
THRU FRI AT KPRB...KSBP...KSMX...KSBA AND KOXR. FOR KLAX...MVFR CIGS
SHOULD PREVAIL THRU 03Z THEN REDEVELOP 10Z-14Z. HOWEVER...THERE IS A
50 PERCENT CHANCE THE CIGS MAY NOT LAST UNTIL 03Z AND MAY NOT
REDEVELOP LATER TONIGHT. FOR KLGB...MVFR CIGS ARE EXPECTED
01Z-18Z...BUT COULD SCATTER TO VFR FOR A WHILE THIS EVENING BEFORE
REDEVELOPING LATER TONIGHT INTO FRI MORNING. THERE IS A 50 PERCENT
CHANCE OF MVFR CIGS AT KBUR THIS EVENING...AND MVFR CIGS AT KVNY MAY
IMPROVE TO VFR BEFORE 03Z. FOR KPMD AND KWJF...MVFR CIGS MAY IMPROVE
TO VFR BEFORE 03Z...OTHERWISE VFR CONDITIONS ARE EXPECTED AT THESE
AIRFIELDS THRU FRI. STRONG AND GUSTY W TO SW WINDS AT KPMD AND KWJF
WILL DIMINISH OVERNIGHT.

KLAX...MODERATE CONFIDENCE OVERALL IN THE CURRENT TAF. MVFR CIGS
SHOULD PREVAIL THRU 03Z THEN REDEVELOP 10Z-14Z. HOWEVER...THERE IS A
50 PERCENT CHANCE THE CIGS MAY NOT LAST UNTIL 03Z AND MAY NOT
REDEVELOP LATER TONIGHT. OTHERWISE...VFR CONDITIONS ARE LIKELY FROM
EARLY FRI MORNING THRU FRI EVENING.

KBUR...MODERATE CONFIDENCE OVERALL IN THE CURRENT TAF. THERE IS A 50
PERCENT CHANCE OF MVFR CIGS THIS EVENING. OTHERWISE VFR CONDITIONS
ARE LIKELY AFT 08Z AND THRU FRI AFTERNOON.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
GALE WARNING (SEE LAXMWWLOX).

&&

PUBLIC...SIRARD/SMITH
AVIATION...SIRARD
SYNOPSIS...B

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 26, 3:12 PM PDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
312 PM PDT THU APR 26 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-271300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
312 PM PDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

GUSTY SOUTHWEST WINDS WILL AFFECT THE ANTELOPE VALLEY THROUGH THIS
EVENING. A FEW SHOWERS CAN BE EXPECTED ACROSS PORTIONS OF
SOUTHWESTERN CALIFORNIA THROUGH THIS EVENING.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

A MODERATE SUNDOWNER WIND WILL DEVELOP DURING THE FRIDAY AFTERNOON
AND EVENING HOURS ACROSS THE SANTA YNEZ MOUNTAINS AND SANTA BARBARA
COUNTY SOUTH COAST. GALE FORCE WINDS WILL AFFECT THE OUTER COASTAL
WATERS FROM NOON FRIDAY UNTIL LATE SATURDAY NIGHT...ALONG WITH STEEP
SEAS OF 8 TO 13 FEET.

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SIRARD

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 2:47 AM PDTSmall Craft AdvisoryLOX24 hr
Apr 27, 3:06 AM PDTWind AdvisoryLOX24 hr

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.